# SDR CALA2024060301665

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 110,494 hours, 23,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Radome
- Part number: 4910200PWSW
- Condition: Delaminated
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVIEW ALL DISCREPANCIES RECORDED AND INITIATE SFR/SDR REPORTS AS REQUIRED.  {B757-05-3-0003} - SDR TO BE RAISED POST RADOME REPLACEMENT DUE AIRCRAFT BEING OUT OF SERVICE PER GMM 04-20-16  PER GMM 04-20-16 SDR BEING RAISED DUE TO AIRCRAFT BEING OUT OF SERVICE AT AGP. REPORT OF BIRDSTRIKE TO RADOME ON APPROACH TO AGP (LOG PAGE 8125424) CREATING DELAM TO RADOME THAT WAS OUT OF LIMITS. RADOME REPLACEMENT CURRENTLY IN PROGRESS. RETURN TO SERVICE EXPECTED 03-JUN-24
